# SDR 98ZZZX2264

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: BCN0018
- Condition: Cracked
- Location: Wing Lt Aft
- Part time: 2,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DYE CHECK FOUND A CRACK INDICATION AT THE BOLT HEAD RADIUS.  BOLT WAS INCLUDED IN KIT P/N 101-4026-3S, S/N 7673.
